# SDR GTIA20130828945

- Difficulty date: August 28, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 28,560 hours, 13,879 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX OXYGEN PSU ROW 15DEF FAILED DROP TEST.  WORK ACCOMPLISHED AND CLEARED ON NR 722N00127.  R & R PAX OXYGEN PSU CONTAINER ASSY AT ROW 15DEF IAW AMM 35-21-41-000-001A & 35-21-41-400-001A.  OPS CHECK GOOD IAW AZMM 35-23-00-710-001A.
